A few remarks in non-commutative ergodic theory

Vladimir Chilin, Semyon Litvinov, Adam Skalski

Research output: Contribution to journalArticlepeer-review

24 Scopus citations


Individual ergodic theorems for free group actions and Besicovitch weighted ergodic averages are proved in the context of the bilateral almost uniform convergence in the L1-space over a semifinite von Neumann algebra. Some properties of the non-commutative counterparts of the point-wise convergence and the convergence in measure are discussed.

Original languageEnglish (US)
Pages (from-to)331-350
Number of pages20
JournalJournal of Operator Theory
Issue number2
StatePublished - Mar 2005

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'A few remarks in non-commutative ergodic theory'. Together they form a unique fingerprint.

Cite this